• question-icon

    What causes dizziness and shortness of breath after exercising?

default
Posted on Thu, 2 Jun 2016 in Hypertension and Heart Disease
Question: I have been feeling dizzy for slightly short of breath for the last few days, it gets worse after exercise.
doctor
Answered by Dr. Meriton Siqeca 3 hours later
Brief Answer:
Nothing to worry about

Detailed Answer:
Hello and welcome to HCM, thank you for your question. I understand your concern.

Well, during exercise, there is an excessive need for oxygen to supply both the heart and the lungs. Sometimes, and this is physiological and may happen to everyone, laboured breathing, needed to overcome the need of the body for oxygen during exercise, is associated woth hyper-ventilation. This may be accompanied with dizzines, blurry vision, dark vision etc. I would encourage you tl continue exercising, since physical activity is very important, bot psychologically and physiologically. The phenomenon you are complaining about is a common one, and, as I stated, may happen to everybody. I think there is nothing to worry about. Also, I think you should be discouraged in the grade where you discontinue the physical activity. You are young and stable, based also on the information that various tests have come back normal.

I hope my answer is of help. I am happy to help, if you have follow-up question(s).

Kind regards,
Dr. Meriton
Above answer was peer-reviewed by : Dr. Naveen Kumar
doctor
Answered by
Dr.
Dr. Meriton Siqeca

Cardiologist

Practicing since :2009

Answered : 773 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

183 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Meriton Siqeca
  • Q - What causes rapid heart rate in a healthy adult?

  • Q - What causes sudden fluctuations in BP levels?

  • Q - Suggest treatment for heart palpitations and severe anxiety

  • Q - Suggest treatment for low heart rate and high thyroid levels

  • Q - What causes stabbing left-sided chest pain, dizziness and throbbing...

  • Q - What causes weight gain while on Verapamil for atrial fibrillation?

  • Q - What does high heart rate and abnormal WBC count indicate?

  • Q - Is it safe to stop taking Losartan due to low BP?

  • Q - What causes increased pulse rate after discontinuing Atenolol?

  • Q - What causes hearing pulse and heart sounds?

backtotop2